MAUDE Adverse Event Report: ABBOTT VASCULAR INC. Perclose ProGlide¿; Device, Hemostasis, Vascular

ABBOTT VASCULAR INC. Perclose ProGlide¿; Device, Hemostasis, Vascular
Model Number 12673-03
Medical Device Problem Code Device Damaged by Another Device (2915)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this was an arteriotomy closure of the right common femoral artery using a proglide device using the pre-close technique via an 18f sheath hole prior to a fenestrated abdominal aortic aneurysm (aaa) repair interventional procedure.The first device was deployed and pre-placed as intended.Reportedly, during use of the second device after deployment, during step 4, the footplate would not retract and was stuck.The lever was stuck and could not be returned to the original position/lowered.A cut-down was performed to remove the device and a guide break held together by the actuator wire was noted.All broken sections of the device were removed.During the cut-down, when the device was removed, it had the first replaced suture stuck on the device along with the second suture.No vessel damage was noted, and no additional devices were used.The sheath size remained an 18f, and the aaa procedure was completed.Hemostasis was achieved with manual compression.There was no reported adverse patient effect.No additional information was provided.
 
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.The additional device referenced in b5 is filed under a separate medwatch report number.

Brand Name
Perclose ProGlide¿
Common Device Name
Device, Hemostasis, Vascular
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 -280
Manufacturer (Section G)
ABBOTT VASCULAR, Reg # 3005718570 (P099)
cashel road
clonmel tipperary UNK
EI   UNK
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591--462
+1(951)914-5259
MDR Report Key50614462
Report Number2024168-2026-03450
Device Sequence Number16108489
Product Code MGB
UDI-Device Identifier08717648013089
UDI-Public(01)08717648013089(17)270430(10)5063041
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P960043
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number12673-03
Device Catalogue Number12673-03
Device Lot Number5063041
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/10/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/10/2026
Initial Report FDA Received Date09/04/2026
Supplement Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Vessel Closure: ProGlide.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown